# SDR USAA2012010300016

- Difficulty date: December 31, 2011
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 50,051 hours, 7,093 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367273300000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 241EF BETWEEN FR30 TO FR33, BETWEEN Y953 TO Y1456.  REPLACED FLOOR PANEL 241EF IAW A330 SRM 53-02-00.
